# SDR UALA2011040701685

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,892 hours, 8,417 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32907449
- Part serial: 150
- Condition: Faulty
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV-L STATUS MESSAGE, AHM PROGRAM DETECTED FAULT MSG 36-10531 FAMV-L RVDT CKT OPEN OR SHORTED.  REPLACED NR 1 ENG FAMV PER MM.  RAN ENG 5 MIN IDLE TO OP CHECK FAMV.  OPS CHECKED GOOD, MESSAGE CLEARED.
